# SDR SWAA012951

- Difficulty date: October 28, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 61,827 hours, 66,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EMERGENCY EXIT LIGHT ABOVE AFT ENTRY DOOR LOOSE AT FWD END.  SECURED LIGHT ASSY PER MM.
